Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Burning after using veet hair removal cream on vagina. How can I stop the pain?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Hi, I recently used veet hair removal crem on my vagina and it is now burning really bad especially when I pee how can I stop the pain and burning?
Posted Thu, 6 Sep 2012 in Skin Hair and Nails
Answered by Dr. Rakesh Madhyastha 33 minutes later

Thanks for the query

Veet hair removal cream should not be used around mucous membrane ( vaginal area). Kindly avoid doing that in the future

I would Like to know a few more things in Oder to help you better

1. How long has it been since it's burning ?
2. Is the area red and tender to touch as well?
3. Did you develop fever ?
4. Has the area become itchy ?

Please get back to me, I am awaiting your reply

Above answer was peer-reviewed by
Follow-up: Burning after using veet hair removal cream on vagina. How can I stop the pain? 4 minutes later
1. The burning is only when I pee I have sudo crem on it at the moment and it's soothing.

2. Yes the area is quite red and very smooth as if it is a burn only in surtain spots it is not very tender only when I pee

3. No I didn't

4. No it hasn't
Answered by Dr. Rakesh Madhyastha 20 hours later

Thanks for replying

I suggest you to take anti inflammatory drugs like levocetrizine at night to reduce the inflammation and urine alkaliniser like syp citraalka three times a day till the burning of urine comes down. Continue applying the sudo cream. It issue should settle by 1 week.
Please approach a gynaec for a quick examination and prescription,

I hope I have answered your query, I am sorry for the delay in reply I was stuck at the hospital with a case

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor